# SDR 2006FA0000665

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: General aviation
- Make and model: Beech 35BEECH
- Aircraft serial: D2053
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR COLLAPSED.
